# SDR AT9900077

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD SECTION OF EMERGENCY FLOOR TRACK LIGHTS WILL NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY POWER SUPPLY, SYSTEM OPS CHECK GOOD IAW MM 33-50.
